RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 4(220), Pages 161–176 (Mi umn3000)  

This article is cited in 10 scientific papers (total in 10 papers)

Final motions in the three-body problem and symbolic dynamics

V. M. Alekseev


Full text: PDF file (1119 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:4, 181–200

Bibliographic databases:

UDC: 521.13+519.217+513.83+519.9
MSC: 70F07, 37B10, 70F15, 70F16
Received: 30.03.1981

Citation: V. M. Alekseev, “Final motions in the three-body problem and symbolic dynamics”, Uspekhi Mat. Nauk, 36:4(220) (1981), 161–176; Russian Math. Surveys, 36:4 (1981), 181–200

Citation in format AMSBIB
\Bibitem{Ale81}
\by V.~M.~Alekseev
\paper Final motions in the three-body problem and symbolic dynamics
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 4(220)
\pages 161--176
\mathnet{http://mi.mathnet.ru/umn3000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=629685}
\zmath{https://zbmath.org/?q=an:0503.70006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..181A}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 4
\pages 181--200
\crossref{https://doi.org/10.1070/RM1981v036n04ABEH003025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PY23400004}


Linking options:
  • http://mi.mathnet.ru/eng/umn3000
  • http://mi.mathnet.ru/eng/umn/v36/i4/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Integrability and non-integrability in Hamiltonian mechanics”, Russian Math. Surveys, 38:1 (1983), 1–76  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Kozlov, “Integral invariants of the Hamilton equations”, Math. Notes, 58:3 (1995), 938–947  mathnet  crossref  mathscinet  zmath  isi
    3. S. A. Dovbysh, “Transversal intersection of separatrices, the structure of the set of quasi-stochastic motions and the non-existence of an analytic integral in multidimensional systems”, Russian Math. Surveys, 51:4 (1996), 730–731  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Dovbysh, SA, “Branching of solutions in complex domain from the viewpoint of symbolic dynamics methods and Non-integrability of multi-dimensional systems”, Doklady Akademii Nauk, 361:3 (1998), 303  mathnet  mathscinet  zmath  isi
    5. S. L. Ziglin, “Integrals in Involution for Groups of Linear Symplectic Transformations and Natural Mechanical Systems with Homogeneous Potential”, Funct. Anal. Appl., 34:3 (2000), 179–187  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. S. A. Dovbysh, “Intersection of separatrices and the non-integrability of multidimensional systems”, Russian Math. Surveys, 55:3 (2000), 574–575  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. Mitsusada M. Sano, Kiyotaka Tanikawa, “Periodic orbits and binary collisions in the classical three-body Coulomb problem”, Physics Letters A, 372:46 (2008), 6899  crossref  elib
    8. S. A. Dovbysh, “The splitting of separatrices, the branching of solutions, and nonintegrability of many-dimensional systems. Application to the problem of the motion of a spherical pendulum with an oscillating suspension point”, J. Math. Sci., 214:6 (2016), 755–801  mathnet  crossref  mathscinet
    9. N. N. Vasiliev, D. A. Pavlov, “Computational complexity of the initial value problem for the three-body problem”, J. Math. Sci. (N. Y.), 224:2 (2017), 221–230  mathnet  crossref  mathscinet
    10. Guardia M., Kaloshin V., Zhang J., “Asymptotic Density of Collision Orbits in the Restricted Circular Planar 3 Body Problem”, Arch. Ration. Mech. Anal., 233:2 (2019), 799–836  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:634
    Full text:272
    References:59
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019